Errata
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1920)
- Volume: 20, page 400-400
- ISSN: 1764-7908
Access Full Article
topHow to cite
top"Errata." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 20 (1920): 400-400. <http://eudml.org/doc/103266>.
@article{Unknown1920,
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
language = {fre},
pages = {400-400},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Errata},
url = {http://eudml.org/doc/103266},
volume = {20},
year = {1920},
}
TY - JOUR
TI - Errata
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1920
PB - Carilian-Goeury et Vor Dalmont
VL - 20
SP - 400
EP - 400
LA - fre
UR - http://eudml.org/doc/103266
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.